# SDR DALA2025120208803

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,153 hours, 27,294 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION OF R1 DOOR AT CABIN PAX.  R1 ROTARY SNNUBER WAS REMOVED AND REPLACED IAW AMM 52-11. (1327530)
